# SDR SWAA2015090343464

- Difficulty date: August 12, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB TO SEAT TRACK FLANGE CRACKED, BETWEEN BS 832 - 889, LBL 44.  R & R CUSP WEB IAW DWG & SRM.
